MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +6MM

LIMACORPORATE S.P.A. SMR SHOULDER; REVERSE LINERS 36MM (UHMWPE) +6MM
Model Number 1360.50.820
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Loose body in joint (4926)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to disassembly of components.Previous surgery was performed on (b)(6) 2025 and following components were implanted: smr reverse liner + 6 mm (part number: 1360.50.820, lot.24at5p8, sterilization n.2500009).Smr connector small std (part number: 1374.15.310, lot: 2500907, sterilization n.2500027).Smr glenosphere ø 36mm (part number: 1374.09.111, lot: 2506966, sterilization n.2500066).Smr metal-back glenoid small (part number: 1375.21.020, lot: 2435106, sterilization n.2500053).Smr cementless finned stem (part number: 1304.15.210, lot: 2102161, sterilization n.2100078).Some months after original surgery the above-mentioned reverse poly liner was found loose.During revision surgery liner was explanted and replaced with a new one from same lot.Surgery was completed as intended.Patient is a male, date of birth on (b)(6) 1940.The event occurred in unites states.
 
Additional Manufacturer Narrative
Explanted component was discarded therefore not available for testing.Review of manufacturing and sterilization records did not highlight any pre-existing non conformity on the involved lot relevant to the issue.From follow up communication with sales representative it was learned that loose liner was detected during revision surgery but no indication of component damage was reported by surgeon.No pictures of explanted component was shared to confirm its condition and x-rays were not made available.No issues during original surgery were reported either.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINERS 36MM (UHMWPE) +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key24442723
Report Number3008021110-2026-00124
Device Sequence Number10364038
Product Code PHX
UDI-Device Identifier08033390273619
UDI-Public8033390273619
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.50.820
Device Lot Number24AT5P8
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale